# SDR F3LA2018102900470

- Difficulty date: October 11, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N202FR
- Make and model: Airbus A320-214
- Aircraft serial: 3431
- Aircraft time: 38,717 hours, 14,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fuselage
- Part time: 38,717 hours, 14,926 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE N/R 2168N238, L2 DOOR SILL CORRODED AT FR66 FWD SPLICE. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR SILL (L2 DOOR) IAW SRM 53-41-14-283-002, SRM 51-72-11-911-001, AMM 38-30-00-010-002, AMM 38-30-00-410-002A, AMM 52-13-31-000-003-A AND AMM 52-13-31-400-007-A./END/
